# SDR AWXA200600189

- Difficulty date: January 13, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C7 CHECK DISCOVERED LEVEL 2 CORROSION ON AT LOWER SILL LOCATED FROM FS 65 TO FS 68 AT Y1250.  RE-WORK WAS FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-14.  MAINTENANCE CUT OUT DAMAGED SECTION ON LOWER SILL IAW AIRBUS 320 SRM 53-41-14.  FABRICATED ANGLES AND FILLERS IAW AIRBUS 320 SRM 53-41-14 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON THE LOWER SILL FROM FS 65 TO FS 68 AND Y1250 IAW AIRBUS 320 SRM 53-41-14.
